Previous |  Up |  Next


Title: Eigenschaften der Lösung einer partiellen Differentialgleichung vierter Ordnung (German)
Title: Properties of solutions of a fourth order partial differential equation (English)
Author: Radochová, Věra
Language: German
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 8
Issue: 2
Year: 1972
Pages: 99-111
Category: math
MSC: 35A05
MSC: 35G10
idZBL: Zbl 0268.35020
idMR: MR0330798
Date available: 2008-06-05T19:53:02Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Love A. E.: Mathematical Theory of elasticity.1953. Zbl 0063.03651
Reference: [2] Gouгsat E.: Lecons sur l'integration des équations aux derivées partielles de second ordre.Tom II, 1926.
Reference: [3] Gouгsat E.: Cours d'Analyse Mathématique.Tom III, 1923.


Files Size Format View
ArchMath_008-1972-2_4.pdf 1.756Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo